Alert archive / New Mexico / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 13, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Mar 23, 2007, 5:48 PM MDT for Roosevelt County, New Mexico. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 23, 2007, 5:48 PM MDT (23:48 UTC)
- Expired
- Mar 23, 2007, 6:45 PM MDT
- In force
- 57 min
- Issued by
- NWS Albuquerque, NM
- Area
- Counties, with a storm outline in the text
County Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 32 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 23, 2:19 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.8 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 831 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KABQ 232348
SVRABQ
NMC041-240045-
/O.NEW.KABQ.SV.W.0013.070323T2348Z-070324T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
548 PM MDT FRI MAR 23 2007
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO
* UNTIL 645 PM MDT
* AT 542 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15
MILES WEST OF PORTALES...AND MOVING NORTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL NORTHERN ROOSEVELT COUNTY AROUND 600 PM MDT...
SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY EVENING
FOR EAST CENTRAL NEW MEXICO.
LAT...LON 3432 10374 3430 10373 3431 10321 3414 10320
3413 10326 3413 10389 3459 10392 3459 10392
3460 10373
$$
SHY1 follow-up statement
000
WWUS55 KABQ 240020
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
621 PM MDT FRI MAR 23 2007
NMC041-240045-
/O.CON.KABQ.SV.W.0013.000000T0000Z-070324T0045Z/
ROOSEVELT-
621 PM MDT FRI MAR 23 2007
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
ROOSEVELT COUNTY UNTIL 645 PM MDT...
AT 612 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 11 MILES NORTHEAST OF FLOYD...OR ABOUT 11 MILES NORTH OF
PORTALES...MOVING NORTHEAST AT 30 MPH.
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY EVENING
FOR EAST CENTRAL NEW MEXICO.
LAT...LON 3432 10374 3430 10373 3431 10321 3414 10320
3413 10326 3413 10389 3459 10392 3459 10392
3460 10373
$$
SHYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 3:27 PM MDT, 2 hours 21 minutes earlier.
Area forecast discussion, Mar 23, 3:27 PM MDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 327 PM MDT FRI MAR 23 2007 .DISCUSSION...MULTIPLE WARNINGS...WATCHES/ADVISORIES BOTH CONVECTIVE AND NONCONVECTIVE...MUCH CURRENT ACTIVE WX OTHERWISE...PLUS PRETTY EXTENSIVE GRIDS MODIFICATIONS SO THIS COULD NOT HELP BUT BE PAST DEADLINE. WILL BE SHORT AND HIT MOST IMPORTANT HIGHLIGHTS. SEVERE TSRA WATCH MUCH OF CENTRAL AND S NM WITH TORNADO WATCH TO E OF THAT FOR MOST OF THE REST OF E NM. SNOW ADVISORIES ISSUED FOR W HIGH TERRAIN FOR TONIGHT AND N HIGH TERRAIN INTO SAT AM...RELATIVELY LOW GRADE ADVISORIES DUE TO RAPID MOVEMENT OF UPPER SYSTEM AND THE LIKELIHOOD THAT MUCH OF SIGNIFICANT PCPN WILL BE DONE BY TIME THAT SNOW ACCUMULATION LEVELS...ESPECIALLY ON ROADS...LOWER ENOUGH TO ENCOMPASS ROADS OR POPULATION CENTERS THAT WOULD MAKE AN ADVISORY MEANINGFUL. CONSIDERED FLASH FLOOD WATCH FOR ROUGHLY E THIRD OF NM...BUT RELATIVE LACK OF ANTECEDANT MOISTURE...EXCEPTING A COUPLE OF VERY NARROW ROWS IN E NM...AS WELL AS RAPID STORM MOVEMENT SEEMED TO BE ENOUGH TO PRECLUDE ISSUANCE. NEXT SHIFT WILL NEED TO MONITOR RISK OF TRAINING E QUARTER OF NM WHERE THOSE FEW NARROW ROWS OF EARLIER STORM TOTAL PCPN SHOULD SUBSTANTIAL RAINFALL. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 41 59 37 67 / 50 50 20 5 GALLUP.......................... 36 57 30 64 / 60 50 10 5 GRANTS.......................... 36 59 28 64 / 60 50 10 5 GLENWOOD........................ 42 64 38 73 / 60 20 5 5 CHAMA........................... 32 53 28 59 / 70 60 40 5 LOS ALAMOS...................... 33 57 35 64 / 60 50 20 5 RED RIVER....................... 33 48 30 53 / 60 50 20 5 TAOS............................ 37 57 34 60 / 60 50 20 5 SANTA FE........................ 37 54 35 64 / 60 40 20 5 SANTA FE AIRPORT................ 38 57 36 65 / 60 40 20 5 ESPANOLA........................ 37 60 39 69 / 60 50 20 5 ALBUQUERQUE HEIGHTS............. 44 61 44 68 / 60 30 10 5 ALBUQUERQUE VALLEY.............. 41 62 42 70 / 60 30 10 5 ALBUQUERQUE FOOTHILLS........... 42 60 40 66 / 60 30 10 5 ALBUQUERQUE WEST MESA........... 43 61 44 68 / 60 30 10 5 SOCORRO......................... 41 67 42 71 / 50 20 5 5 SANDIA PARK/CEDAR CREST......... 35 55 37 59 / 60 30 10 5 MORIARTY/ESTANCIA............... 35 59 34 65 / 70 30 10 5 CARRIZOZO....................... 37 69 40 70 / 70 20 0 5 RUIDOSO......................... 41 63 41 62 / 70 20 0 20 RATON........................... 38 59 33 66 / 60 40 10 5 LAS VEGAS....................... 36 59 35 64 / 60 30 5 5 ROY............................. 39 60 40 66 / 70 40 5 5 CLAYTON......................... 45 66 41 71 / 70 40 5 5 SANTA ROSA...................... 43 70 46 72 / 70 20 0 5 TUCUMCARI....................... 49 71 44 71 / 70 20 5 5 FORT SUMNER..................... 47 70 45 73 / 80 20 0 10 CLOVIS.......................... 50 71 45 71 / 80 30 10 20 PORTALES........................ 50 72 46 71 / 80 30 10 30 ROSWELL......................... 51 74 48 70 / 80 20 5 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... SNOW ADVISORY UNTIL 6 AM MDT SATURDAY FOR THE FOLLOWING ZONES... NMZ014. SNOW ADVISORY FROM 9 PM THIS EVENING TO 12 PM MDT SATURDAY FOR THE FOLLOWING ZONES...NMZ002-004-008. && 43
Hazardous weather outlook, Mar 23, 10:15 AM MDT, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1015 AM MDT FRI MAR 23 2007 NMZ001>021-026-241200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 1015 AM MDT FRI MAR 23 2007 UPDATED SPOTTER ACTIVATION STATEMENT THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT OVER MOST OF CURRY AND ROOSEVELT COUNTIES AND SOUTHEAST CHAVES COUNTY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT OVER THE SOUTH CENTRAL MOUNTAINS...AND PORTIONS OF THE EAST CENTRAL PLAINS INTO THE NORTHEAST PLAINS. THIS INCLUDES FROM NEAR CLAYTON...TO CONCHAS...VAUGHN AND ALL OF LINCOLN COUNTY...EAST TO THE NORTHWEST HALF OF CHAVES COUNTY...DE BACA COUNTY...FAR NORTHWEST ROOSEVELT COUNTY...AND ALL OF QUAY COUNTY. WHILE A SEVERE THUNDERSTORM COULD DEVELOP AT JUST ABOUT ANYTIME TODAY OR TONIGHT... THE MAIN THREAT FOR SEVERE WEATHER WILL BE BETWEEN 3PM THIS AFTERNOON AND 3 AM EARLY SATURDAY MORNING. THE MAIN IMPACTS FROM THE SEVERE STORMS WILL INCLUDE VERY LARGE HAIL UP TO TWO INCHES IN DIAMETER AND DAMAGING WIND GUSTS TO 65 MPH. SNOW SHOWERS TONIGHT OVER THE NORTHERN AND ESPECIALLY WESTERN MOUNTAINS COULD ACCUMULATE A FEW INCHES ABOVE 7500 FEET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SNOW SHOWERS SATURDAY MORNING OVER THE WESTERN AND NORTHERN MOUNTAINS COULD BRING SOME ADDITIONAL SNOW ACCUMULATION...MAINLY ABOVE 7500 FEET. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVER MUCH OF NEW MEXICO THIS AFTERNOON. EXPECT LINES OF SHOWERS AND THUNDERSTORMS...SOME WITH LARGE HAIL AND DAMAGING WINDS...ALONG WITH POSSIBLE FLASH FLOODING. LISTEN FREQUENTLY TO NOAA WEATHER RADIO AND STAY INFORMED WITH YOUR PREFERRED WEATHER SOURCE FOR THE LATEST STATEMENTS AND FORECASTS. RELAY YOUR REPORTS OF SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND THE NATIONAL WEATHER SERVICE. SHY
In the hours before
Special weather statement, Mar 23, 4:41 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 441 PM MDT FRI MAR 23 2007 NMZ009-232315- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- 441 PM MDT FRI MAR 23 2007 AT 434 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY SHOWERS WITH SMALL HAIL MOVING NORTH OVER THE ALBUQUERQUE METRO AREA. THESE SHOWERS WILL BE CAPABLE OF PRODUCING A QUICK COATING OF HAIL THROUGH 500 PM. MOTORISTS ARE URGED TO SLOW DOWN WHILE DRIVING ACROSS THE REGION AS VISIBILITIES WILL BE REDUCED BELOW ONE HALF MILE WITH THIS HAIL SHOWER. ROADWAYS MAY ALSO BECOME SLICK AS SMALL HAIL ACCUMULATES ON ROADWAYS. GUYER
Local storm report, Mar 23, 4:42 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
442 PM MDT FRI MAR 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 3 E AMISTAD 35.92N 103.10W
03/23/2007 M1.00 INCH UNION NM CO-OP OBSERVER
HEAVY RAIN 3/4 TO 1 INCH LAST HOUR.
&&
MPLocal storm report, Mar 23, 4:55 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
455 PM MDT FRI MAR 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL FORT SUMNER 34.48N 104.24W
03/23/2007 M0.75 INCH DE BACA NM PUBLIC
&&
MPSpecial weather statement, Mar 23, 5:12 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 512 PM MDT FRI MAR 23 2007 NMZ020-232345- ROOSEVELT COUNTY- 512 PM MDT FRI MAR 23 2007 ...STRONG STORM TO MOVE INTO SOUTHERN ROOSEVELT COUNTY BETWEEN 545 TO 6 PM... A PARTICULARLY STRONG THUNDERSTORM WITH A HISTORY OF PRODUCING A TORNADO WILL MOVE INTO SOUTHERN ROOSEVELT COUNTY BETWEEN 545 TO 6 PM. THE CELL WAS LOCATED WEST OF TATUM AT 515 PM. THE COMMUNITIES OF MILNESAND AND LINGO SHOULD KEEP ABREAST OF THE LATEST WEATHER INFORMATION. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY EVENING FOR EAST CENTRAL NEW MEXICO. 50
Special weather statement, Mar 23, 5:33 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 533 PM MDT FRI MAR 23 2007 NMZ006-007-012-013-018>021-240100- CHAVES COUNTY PLAINS-CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY- DE BACA COUNTY-FAR NORTHEAST PLAINS-HARDING COUNTY-QUAY COUNTY- ROOSEVELT COUNTY- 533 PM MDT FRI MAR 23 2007 A LARGE BAND OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT THE EASTERN PLAINS THROUGH THE REST OF THIS AFTERNOON INTO THE EARLY EVENING. A PARTICULARLY STRONG BAND OF STORMS EXTENDS FROM SOUTHERN UNION COUNTY DOWN ACROSS THE WESTERN HALF OF QUAY COUNTY TO WESTERN CHAVES COUNTY. STRONGER CELLS WERE ALSO LOCATED ACROSS WESTERN CURRY AND ROOSEVELT COUNTY. ALL OF THIS MOVEMENT WILL REMAIN TO THE NORTH/NORTHEAST BETWEEN 25 TO 35 MPH. THE COMMUNITIES OF TUCUMCARI...LOGAN...MELROSE...FLOYD...PORTALES AND ROSWELL WILL BE AFFECTED BY THESE STORMS. RAINFALL RATES WILL CONTINUE TO RANGE BETWEEN HALF AN INCH TO 1 INCH IN A HOURS TIME WITH FREQUENT CLOUD TO GROUND LIGHTNING. LOOK FOR SOME FLOODING OF LOW LYING AREAS... ESPECIALLY WITHIN URBAN AREAS. HAIL WILL BE COMMON PLACE AND GENERALLY RANGE BETWEEN PEA TO HALF INCH DIAMETER. GUSTS UP TO 50 MPH WILL ALSO BE COMMON WITH THE STRONGER STORMS. NMZ003>005-009>011-015>017-026-240100- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- UPPER RIO GRANDE VALLEY- 533 PM MDT FRI MAR 23 2007 SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO AFFECT CENTRAL PORTIONS OF NEW MEXICO THROUGH THE REST OF THIS AFTERNOON INTO THE EARLY EVENING. STORM MOVEMENT WILL REMAIN TO THE NORTH AT AROUND 30 MPH. THE COMMUNITIES OF SANTA FE...BINGHAM...AND SPRINGER WILL BE AFFECTED BY SOME OF THE STORMS. BRIEF HEAVY RAIN... OCCASIONAL CLOUD TO GROUND LIGHTNING AND PEA SIZED HAIL WILL ACCOMPANY MOST OF THE STORMS. SOME LOCALIZED STREET FLOODING AND GUSTS OF WIND UP TO 45 MPH WILL BE POSSIBLE WITH THE STRONGER STORMS. THE ALBUQUERQUE METRO AREA WILL SEE LIGHT ACTIVITY THROUGH 6 PM BUT ANOTHER ROUND OF STORMS COULD MOVE THROUGH AFTER 630 PM. NMZ001-002-008-014-240100- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU- SOUTHWEST MOUNTAINS/UPPER GILA REGION-WEST CENTRAL MOUNTAINS- 533 PM MDT FRI MAR 23 2007 SCATTERED SHOWERS WITH EMBEDDED THUNDERSTORMS WILL CONTINUE TO AFFECT THE WESTERN AND NORTHERN MOUNTAINS THROUGH THE REST OF THE AFTERNOON INTO THE EARLY EVENING. STORM MOVEMENT WILL REMAIN TO THE NORTH/NORTHWEST BETWEEN 20 TO 30 MPH. THE COMMUNITIES OF GALLUP... DULCE...CUBA AND DATIL WILL BE AFFECTED THROUGH 7 PM. THE STRONGER STORMS WILL CONTAIN BRIEF HEAVY RAIN...OCCASIONAL CLOUD TO GROUND LIGHTNING AND PEA SIZED HAIL. GUSTS UP TO 40 MPH WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS. HEAVIER SNOW WILL BE SEEN ABOVE 9000 FEET...ESPECIALLY FAVORING THE GILA COUNTRY. 50
Special weather statement, Mar 23, 5:38 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 538 PM MDT FRI MAR 23 2007 NMZ020-021-240045- CURRY COUNTY-ROOSEVELT COUNTY- 538 PM MDT FRI MAR 23 2007 A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY EVENING FOR EAST CENTRAL NEW MEXICO. ...STRONG THUNDERSTORM MOVING TOWARDS FLOYD IN NORTHERN ROOSEVELT COUNTY... AT 538 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 11 MILES NORTH OF ELIDA. MOVEMENT WAS NORTH AT 35 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE CANNON AFB...FLOYD...PORTAIR AND SAINT VRAIN. THE COMMUNITY OF MELROSE AND RURAL SOUTHWESTERN CURRY COUNTY WILL ALSO BE AFFECTED BETWEEN 6 TO 645 PM. 50
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 11:22 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 53 min |
| Mar 23, 12:09 AM MDT | Severe Thunderstorm Warning | ABQ | Quay | 66 min |
| Mar 23, 3:35 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 55 min |
| Mar 23, 2:16 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 59 min |
| Mar 23, 2:26 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 64 min |
| Mar 23, 3:15 PM MDT | Tornado Warning | ABQ | Harding | 45 min |
| Mar 23, 3:23 PM MDT | Snow Advisory | ABQ | 21 hr | |
| Mar 23, 3:27 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 63 min |
| Mar 23, 3:33 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 57 min |
| Mar 23, 3:38 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 67 min |
| Mar 23, 4:18 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 57 min |
| Mar 23, 4:30 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 60 min |
| Mar 23, 4:58 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 62 min |
| Mar 23, 5:42 PM MDT | Tornado Warning | ABQ | Roosevelt | 48 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.